# SDR ASAA2013071195552

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6547838
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MIDFLAP UPPER SURFACE AT INBD EDGE IS CHAFED ON A PREVIOUS BLEND OUT.  ACFT GROUNDED.  REPAIRED DAMAGE TO UPPER SURFACE OF LT MIDFLAP IAW SRM 57-53-01-2R-3, REP 3.
